# SDR FDEA202504030558

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 78,320 hours, 19,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA0526U2
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANGING GEAR RIGHT HAND FORWARD COMPARTMENT SPOILER MIXER CONTROL ROD   ACCESS CUTOUT DOUBLER AT STATION 1381.00 FOUND CRACK. CRACKED CUT OUT DOUBLER AT STATION 1381.00 CENTER LANDING GEAR RIGHT HAND   FORWARD COMPARTMENT SPOILER MIXER CONTROL ROD REMOVED AND REPLACED PER MD-11   SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
